Teoreticheskaya i Matematicheskaya Fizika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2006, Volume 148, Number 3, Pages 350–356 (Mi tmf2321)  

This article is cited in 1 scientific paper (total in 1 paper)

The condensate $\langle\operatorname{tr}(A_\mu^2)\rangle$ in commutative and noncommutative theories

R. N. Baranova, D. V. Bykova, A. A. Slavnovb

a M. V. Lomonosov Moscow State University, Faculty of Physics
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We show that the gauge invariance of the operator$\int dx \operatorname{tr}(A_\mu^2- 2/(g\xi)x^\nu\theta_{\mu\nu}A^\mu)$ in a noncommutative gauge theory does not lead to the gauge independence of its vacuum condensate. We obtain the generalized Ward identities for Green's functions containing the operator $\lim_{\Omega\to\infty}(1/\Omega)\int_\Omega dx \operatorname{tr}(A_\mu^2)$ in commutative and noncommutative gauge theories.

Keywords: vacuum condensates, noncommutative field theory, quantum chromodynamics, confinement phase

DOI: https://doi.org/10.4213/tmf2321

Full text: PDF file (339 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2006, 148:3, 1168–1173

Bibliographic databases:

Received: 27.02.2006

Citation: R. N. Baranov, D. V. Bykov, A. A. Slavnov, “The condensate $\langle\operatorname{tr}(A_\mu^2)\rangle$ in commutative and noncommutative theories”, TMF, 148:3 (2006), 350–356; Theoret. and Math. Phys., 148:3 (2006), 1168–1173

Citation in format AMSBIB
\Bibitem{BarBykSla06}
\by R.~N.~Baranov, D.~V.~Bykov, A.~A.~Slavnov
\paper The condensate $\langle\operatorname{tr}(A_\mu^2)\rangle$ in
commutative and noncommutative theories
\jour TMF
\yr 2006
\vol 148
\issue 3
\pages 350--356
\mathnet{http://mi.mathnet.ru/tmf2321}
\crossref{https://doi.org/10.4213/tmf2321}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2283657}
\zmath{https://zbmath.org/?q=an:1177.81130}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006TMP...148.1168B}
\elib{https://elibrary.ru/item.asp?id=9277370}
\transl
\jour Theoret. and Math. Phys.
\yr 2006
\vol 148
\issue 3
\pages 1168--1173
\crossref{https://doi.org/10.1007/s11232-006-0110-9}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000241043900002}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33748926778}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2321
  • https://doi.org/10.4213/tmf2321
  • http://mi.mathnet.ru/eng/tmf/v148/i3/p350

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chetyrkin, KG, “Wilson expansion of QCD popagators at three loops: operators of dimension two and three”, Journal of High Energy Physics, 2010, no. 1, 092  crossref  mathscinet  zmath  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:355
    Full text:154
    References:27
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021